Alert archive / Montana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 21, NWS Billings, MT
NWS Billings, MT issued this severe thunderstorm warning at May 26, 2014, 8:45 PM MDT for Big Horn County, Yellowstone County, Montana. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2014, 8:45 PM MDT (02:45 UTC)
- Expired
- May 26, 2014, 9:45 PM MDT
- In force
- 60 min
- Issued by
- NWS Billings, MT
- Area
- Storm-based polygon
Counties Big Horn County, MT, Yellowstone County, MT
The radar
The Billings radar (KBLX), 61 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 2.8 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2466 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
265
WUUS55 KBYZ 270245
SVRBYZ
MTC003-111-270345-
/O.NEW.KBYZ.SV.W.0021.140527T0245Z-140527T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BILLINGS MT
845 PM MDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BIG HORN COUNTY IN SOUTH CENTRAL MONTANA...
SOUTHEASTERN YELLOWSTONE COUNTY IN SOUTH CENTRAL MONTANA...
* UNTIL 945 PM MDT
* AT 844 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR WORDEN
TO 11 MILES NORTHEAST OF PRYOR...AND MOVING EAST AT 35 MPH.
* IN ADDITION THE BILLINGS AIRPORT RECORDED A 76 MPH WIND GUST AT
824 PM.
* I-90 BETWEEN BILLINGS AND HARDIN WILL BE PARTICULARLY IMPACTED BY
THE STRONGEST WINDS.
* LOCATIONS IMPACTED INCLUDE...
HARDIN...WORDEN...BALLANTINE...HUNTLEY...CROW AGENCY...CORINTH...
ST. XAVIER AND POMPEYS PILLAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4547 10842 4603 10826 4604 10743 4596 10743
4595 10733 4531 10760
TIME...MOT...LOC 0244Z 278DEG 29KT 4602 10817 4555 10838
$$
CHURCH2 follow-up statements
694
WWUS55 KBYZ 270323
SVSBYZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
923 PM MDT MON MAY 26 2014
MTC003-111-270345-
/O.CON.KBYZ.SV.W.0021.000000T0000Z-140527T0345Z/
BIG HORN MT-YELLOWSTONE MT-
923 PM MDT MON MAY 26 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR NORTH CENTRAL BIG HORN AND CENTRAL YELLOWSTONE COUNTIES...
AT 920 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES
SOUTHWEST OF CUSTER TO 14 MILES NORTH OF FORT SMITH...MOVING EAST AT
35 MPH.
STRONG WINDS WILL IMPACT I-90 BETWEEN BILLINGS AND HARDIN...AS WELL
AS I-94 NEAR POMPEYS PILLAR.
LOCATIONS IMPACTED INCLUDE...
HARDIN...BALLANTINE...WORDEN...CROW AGENCY...POMPEYS PILLAR AND
CORINTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4564 10826 4603 10820 4604 10743 4596 10743
4595 10733 4549 10752
TIME...MOT...LOC 0320Z 278DEG 29KT 4598 10779 4551 10800
$$
CHURCH859
WWUS55 KBYZ 270341
SVSBYZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
941 PM MDT MON MAY 26 2014
MTC003-111-270350-
/O.EXP.KBYZ.SV.W.0021.000000T0000Z-140527T0345Z/
BIG HORN MT-YELLOWSTONE MT-
941 PM MDT MON MAY 26 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BIG HORN AND
CENTRAL YELLOWSTONE COUNTIES WILL EXPIRE AT 945 PM MDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4564 10826 4603 10820 4604 10743 4596 10743
4595 10733 4549 10752
TIME...MOT...LOC 0335Z 278DEG 29KT 4598 10779 4551 10800
$$
CHURCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:33 PM MDT, 6 hours 12 minutes earlier.
Area forecast discussion, May 26, 2:33 PM MDT, 6 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
233 PM MDT MON MAY 26 2014
.SHORT TERM...VALID FOR TUE AND WED...
SATELLITE AND RADAR SHOW AREAS OF WEAK CONVECTIVE CELLS
DEVELOPING OVER THE WESTERN MOUNTAINS...WITH MORE WEAK CONVECTION
OVER THE BIG HORNS AND THE HILLS OF SOUTHEASTERN MONTANA. AS
DAYTIME HEATING PERSISTS AND INSTABILITY INCREASES...EXPECT
CONVECTION TO BECOME STRONGER...WITH SHORTWAVE ACTIVITY AND JET
ENERGY MOVING ACROSS THE REGION...LEADING TO SOME HEIGHT FALLS
ALOFT FROM WEST TO EAST. THERE WILL ALSO BE A WEAK COLD FRONT
WORKING ITS WAY SLOWLY INTO THE REGION THIS EVENING INTO
TONIGHT...PROVIDING ADDITIONAL FORCING. MUCAPE VALUES ARE
CURRENTLY LACKING A BIT ACROSS THE WEST...WHILE EFFECTIVE BULK
SHEAR VALUES ARE LACKING ACROSS THE EAST...SO IT MAY TAKE A WHILE
FOR THE STORMS TO REALLY GET GOING THIS AFTERNOON...BUT AS
SHEAR/CAPE BECOME MORE FAVORABLE...EXPECT SOME OF THE STORMS TO
BECOME STRONG...WITH MAYBE EVEN A FEW SEVERE STORMS INTO THIS
EVENING. SHOWERS AND STORMS WILL SLOWLY END FROM WEST TO EAST LATE
TONIGHT INTO EARLY TUESDAY AS A WEAK COLD FRONT MOVES ACROSS THE
REGION AND THE AIRMASS BECOMES MORE STABLE AND DRIES OUT A BIT.
WITH A LACK OF FORCING AND A MORE STABLE AIRMASS FILTERING INTO
CENTRAL AND EASTERN AREAS THROUGH THE DAY TUESDAY...PRECIP CHANCES
DIMINISH IN THOSE REGIONS. EASTERLY WINDS WILL COMBINE WITH MORE
SHORTWAVE/JET ENERGY...A DEVELOPING AREA OF LOW PRESSURE OVER
CENTRAL MONTANA AHEAD OF A DEEP UPPER LEVEL TROUGH...AND TERRAIN
ACROSS THE WEST TO GENERATE MORE SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS THE WEST TUESDAY AFTERNOON/EVENING.
HOWEVER...DUE TO THE MERIDIONAL NATURE OF THE UPPER LEVEL
FLOW...UPPER LEVEL RIDGING IS EXPECTED TO INCREASE ACROSS THE
EAST...KEEPING MUCH OF THE EASTERN HALF OF THE CWA CAPPED. SHOWERS
AND STORMS THAT DO FORM SHOULD TRACK NORTHEASTWARD TUESDAY NIGHT.
THERE IS THE POSSIBILITY THAT A FEW OF THE STORMS COULD TRACK MORE
EASTWARD ACROSS THE FAR NORTHERN PORTION OF THE CWA ALONG A
DEVELOPING WARM FRONT TUESDAY NIGHT...THOUGH. HIGHS TUESDAY WILL
BE A FEW DEGREES COOLER THAN TODAY...GENERALLY IN THE MID 70S TO
NEAR 80.
AGAIN WEDNESDAY...SHOWERS AND THUNDERSTORMS SHOULD BE CONFINED
MAINLY TO THE WESTERN HALF OF THE CWA WEDNESDAY INTO WEDNESDAY
NIGHT AS FLOW REMAINS SW...WITH EMBEDDED SHORTWAVES AND UPPER
LEVEL JET ENERGY...AHEAD OF THE DEEP UPPER LEVEL TROUGH. RIDGING
WILL KEEP MUCH OF THE EASTERN HALF OF THE CWA CAPPED. HIGHS WILL
BE WARMER WEDNESDAY...WITH 80S ACROSS THE WEST AND UPPER 80S TO
LOW 90S ACROSS THE EAST. STC
.LONG TERM...VALID FOR THU...FRI...SAT...SUN...MON...
FORECAST REMAINS UNCHANGED FOR THE EXTENDED PERIOD. FORECAST
MODELS HAVE NOT CHANGED THEIR TUNE TODAY...AND CONTINUE TO SHOW
NEAR TO ABOVE NORMAL TEMPERATURES AND CHANCES OF THUNDERSTORMS
THROUGH THE WEEKEND AND INTO THE MIDDLE OF NEXT WEEK.
PERSISTENT SOUTHWESTERLY FLOW WILL PREVAIL ACROSS THE FORECAST
AREA...AS WE ARE CAUGHT BETWEEN TROUGHING ALONG THE PACIFIC
NORTHWEST AND RIDGING IN THE MIDDLE OF THE CONUS. THIS WILL
RESULT IN CONTINUED MOISTURE TRANSPORT INTO THE FORECAST AREA AND
PERIODS OF LIFT FROM SHORTWAVES AND FINALLY THE PARENT TROUGH. IN
ADDITION...REMNANTS OF HURRICANE AMANDA...CURRENTLY A CAT 4
HURRICANE IN THE EAST PACIFIC...ARE EXPECTED TO BE CAUGHT UP IN
THE MID-LATITUDE FLOW AND TRACK ACROSS EASTERN MONTANA AND INTO
THE DAKOTAS IN THE FRIDAY TO SATURDAY TIME FRAME. THE COMBINATION
OF ALL THESE FACTORS LEADS TO NEAR RECORD PW VALUES FORECAST
TROUGH THE EXTENDED FORECAST PERIOD FOR THE FORECAST AREA.
IT IS EXTREMELY DIFFICULT TO PICK OUT ANY PERIODS THROUGH THE
BEGINNING OF NEXT WEEK THAT LOOK TRULY DRY...WITH NO CHANCE OF
THUNDERSTORMS. HOWEVER...THUNDERSTORMS COVERAGE IS SHOULD BE
SCATTERED THURSDAY THROUGH SATURDAY ACROSS CENTRAL AND WESTERN
ZONES...AS WE WILL DEPEND ON WEAK SHORTWAVE ROTATING OUT OF THE
TROUGH TO OUR WEST TO BRING FORCING. THE EXCEPTION WILL BE EASTERN
MONTANA AND THE WESTERN DAKOTAS...WHERE THE MODELS ARE IN FAIR
AGREEMENT ABOUT THE POSSIBILITY OF HEAVY RAIN ASSOCIATED WITH THE
REMNANTS OF HURRICANE AMANDA. HOWEVER...OVER THE LAST COUPLE
DAYS...THE FORECAST MODELS HAVE BEEN BOUNCING AROUND ON THE EXACT
TRACK OF THE HEAVY PRECIPITATION...MAKING THIS A SITUATION TO
WATCH CLOSELY...ESPECIALLY AS RIVERS AND STREAM IN CENTRAL AND
WESTERN ZONES ARE ALREADY STARTING FLOODING PROBLEMS FROM
SNOWMELT.
WHILE THE 12Z GUIDANCE STILL REMAINS FUZZY ON THE DETAILS OF HOW
THE UPPER-LEVEL LOW WILL EJECT ACROSS THE FORECAST AREA EARLY TO
MIDDLE NEXT WEEK...CONSENSUS SEEMS TO BE FOR SOME HEAVIER
PRECIPITATION AND POSSIBLY MORE NUMEROUS THUNDERSTORMS. AGAIN THIS
IS ANOTHER SITUATION THAT REQUIRES CLOSE MONITORING FOR THE
ALREADY HIGH-RUNNING STREAMS AND RIVERS.
CHURCH
&&
.AVIATION...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP ACROSS WESTERN AND SOUTH-CENTRAL ROUTES...AND ALSO ALONG
AND EAST OF A KMLS TO BROADUS LINE THIS AFTERNOON. SHOWERS AND
THUNDERSTORMS WILL BECOME MORE WIDESPREAD ACROSS THE REGION THIS
EVENING INTO TONIGHT AHEAD OF A WEAK COLD FRONT. LOCAL MVFR TO IFR
CONDITIONS IN HEAVY RAIN CAN BE EXPECTED NEAR CONVECTION THIS
AFTERNOON INTO TONIGHT. A FEW STRONG TO POTENTIALLY SEVERE
STORMS...WITH HAIL AND GUSTY WINDS...ARE POSSIBLE LATER THIS
AFTERNOON INTO LATE THIS EVENING. SHOWERS AND THUNDERSTORMS WILL
END FROM WEST TO EAST OVERNIGHT INTO TUESDAY MORNING AS THE COLD
FRONT MOVES ACROSS THE AREA AND INTO THE WESTERN DAKOTAS. STC
&&
.PRELIMINARY POINT TEMP/POPS...
TUE WED THU FRI SAT SUN MON
-----------------------------------------------------------
BIL 056/076 053/085 058/079 054/074 054/074 053/071 053/069
41/B 12/T 23/T 33/T 34/T 44/T 45/T
LVM 046/075 045/083 050/074 045/073 047/074 047/069 046/067
44/T 12/T 23/T 33/T 34/T 44/T 45/T
HDN 055/079 054/089 059/081 054/077 054/077 053/074 051/073
41/B 11/B 13/T 34/T 44/T 44/T 44/T
MLS 058/080 058/092 062/082 056/076 054/077 053/073 051/071
53/T 21/B 13/T 34/T 44/T 43/T 34/T
4BQ 057/080 056/093 063/084 056/076 054/077 053/073 052/075
32/T 11/B 13/T 45/T 55/T 34/T 44/T
BHK 056/079 057/088 062/082 054/075 052/075 050/071 048/070
54/T 21/B 13/T 45/T 55/T 33/T 44/T
SHR 051/078 050/088 056/080 050/073 048/075 048/072 047/071
22/T 11/U 13/T 55/T 54/T 44/T 44/T
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, May 26, 2:28 PM MDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 228 PM MDT MON MAY 26 2014 MTZ028>042-056>058-063>068-WYZ098-099-272030- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 228 PM MDT MON MAY 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS SOUTH CENTRAL AND SOUTHEAST MONTANA...AS WELL AS NORTH CENTRAL WYOMING...THIS AFTERNOON AND CONTINUE INTO TONIGHT. SOME STORMS COULD BE STRONG...AND ISOLATED SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH THE STORMS. MANY STREAMS AND RIVERS WILL CONTINUE RISING THIS WEEK DUE TO MOUNTAIN SNOWMELT. MINOR FLOODING IS POSSIBLE IN SOME AREAS. PEOPLE PLANNING RECREATION ON AREA WATERWAYS SHOULD BE AWARE OF RISING WATER AND STRONG CURRENTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG THUNDERSTORMS REMAIN POSSIBLE AT TIMES THIS WEEK. HEAVY RAINFALL COULD ALSO ACCOMPANY THE STORMS...ESPECIALLY THURSDAY THROUGH SUNDAY...WHEN THE STORMS COULD BE MORE WIDESPREAD. MANY RIVERS AND STREAMS WILL ALSO REMAIN HIGH AND IN SOME CASES KEEP RISING THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, May 26, 6:59 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
659 PM MDT MON MAY 26 2014
MTZ034-041-066-270145-
NORTHERN SWEET GRASS MT-BEARTOOTH FOOTHILLS MT-
NORTHERN STILLWATER MT-
659 PM MDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY......
AT 658 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17
MILES NORTHWEST OF COLUMBUS...MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...HALFBREED LAKE WILDLIFE...REED POINT AND PARK CITY.
LAT...LON 4560 10893 4561 10900 4559 10905 4558 10912
4556 10913 4562 10964 4589 10964 4597 10895
TIME...MOT...LOC 0058Z 266DEG 25KT 4581 10952
CHURCHSpecial weather statement, May 26, 7:07 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
707 PM MDT MON MAY 26 2014
MTZ031-032-270145-
CUSTER MT-NORTHERN ROSEBUD MT-
707 PM MDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY......
AT 707 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 19
MILES WEST OF MCCLOUD...OR 28 MILES NORTH OF MILES CITY...MOVING
SOUTHEAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MILES CITY...ANGELA...SHIRLEY...TUSLER...KINSEY...BONFIELD AND MURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4684 10582 4683 10564 4675 10561 4674 10558
4666 10558 4665 10550 4658 10547 4623 10566
4658 10638 4683 10613 4686 10608 4686 10583
TIME...MOT...LOC 0107Z 295DEG 19KT 4682 10599
ARTHURLocal storm report, May 26, 8:33 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
833 PM MDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TSTM WND GST 3 NW BILLINGS 45.81N 108.55W
05/26/2014 M76 MPH YELLOWSTONE MT ASOS
&&
VICKIESThe office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 6:59 PM MDT | Special Weather Statement | BYZ | Stillwater | 46 min |
| May 26, 7:07 PM MDT | Special Weather Statement | BYZ | Custer | 38 min |
| May 26, 7:57 PM MDT | Severe Thunderstorm Warning | BYZ | Stillwater, Yellowstone | 63 min |
| May 26, 9:15 PM MDT | Special Weather Statement | BYZ | Yellowstone | 30 min |
| May 26, 9:39 PM MDT | Special Weather Statement | BYZ | Treasure | 66 min |
| May 26, 10:21 PM MDT | Special Weather Statement | BYZ | Rosebud, Treasure | 39 min |
| May 26, 11:02 PM MDT | Special Weather Statement | BYZ | Rosebud | 58 min |
| May 26, 11:52 PM MDT | Special Weather Statement | BYZ | Custer | 53 min |
| May 27, 12:49 AM MDT | Special Weather Statement | BYZ | Custer, Fallon | 41 min |
| May 27, 1:42 AM MDT | Special Weather Statement | BYZ | Fallon | 48 min |
| May 27, 11:18 AM MDT | River Flood Warning | BYZ | Park, Sweet Grass | 3 days |
Nearby
Severe Thunderstorm Warnings in Montana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.